Rocky Mountain Journal of Mathematics

The lattice of topologies: A survey equations

Roland E. Larson and Susan J. Andima

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 5, Number 2 (1975), 177-198.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130634

Digital Object Identifier
doi:10.1216/RMJ-1975-5-2-177

Mathematical Reviews number (MathSciNet)
MR388306

Zentralblatt MATH identifier
0296.54003

Citation

Larson, Roland E.; Andima, Susan J. The lattice of topologies: A survey equations. Rocky Mountain J. Math. 5 (1975), no. 2, 177--198. doi:10.1216/RMJ-1975-5-2-177. https://projecteuclid.org/euclid.rmjm/1250130634


Export citation